# SDR DHL9880623C

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fairing
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT ELEVATOR AT ELEVATOR MOUNT FITTING CUTOUTS UPPER AND LOWER FAIRINGS  DENTED, CRACKED AND BENT.  STRAIGHTENED DEFORMITY, RESTORED TO ORIGINAL CONTOUR.  TRIMMED CRACKED AREA, PERFORMED DYE PEN AND NO CRACK NOTED.
